MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. CHECKPOINT 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 111653
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: at the end of the operation, when we wanted to remove the product from the patient, we noticed that it had broken inside the patient and could not be removed.The surgeon in the operating room showed me the broken product and directed the x-ray image of the broken product remaining inside the patient.Note: we had experienced the same situation twice before.In this case, it does not seem appropriate for us to use this product in the field.

Brand Name
CHECKPOINT 3.5 HEX IMPACTION STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24203751
Report Number3005985723-2026-00042
Device Sequence Number12152029
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111653
Device Lot Number29196600-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown